# SDR HNAA2012010900463

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: A238281A238282
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FINGERNAIL ASSY NR 2 FWD RIBLET CRACKED.  REPLACED AND INSTALLED WITH SOLID RIVETS ON RT NACELLE FINGERNAIL, INBD AND OTBD RIBLETS IAW SRM 51-42-05.
